# SDR SWIA200312002

- Difficulty date: May 20, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 1,296 hours, 1,034 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 966
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 1,281 hours, 1,024 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 INOP STATUS IN FLIGHT.  RESET PER QRH.MDC CODE INDICATED HTSCU FAILED.  REPLACED HSTCU PER MM 27-41-01.  OPS CHECK GOOD OF STAB TRIM SYSTEM.
